ITEM METADATA RECORD
Title: The singular locus of the secant varieties of a smooth projective curve
Authors: Coppens, Marc # ×
Issue Date: 2004
Publisher: Birkhäuser Verlag
Series Title: Archiv der Mathematik vol:82 issue:1 pages:16-22
Abstract: Let X be a smooth irreducible non-degenerated projective curve in some projective space P-N. Let r be a positive integer such that 2r + 1 < N and let S, (X) be the r-th secant variety of X. It is a variety of dimension 2r + 1. In this paper we prove that the singular locus is the (r - 1)-th secant variety Sr-1 (X) if X does not have any (2r + 2)-secant 2r-space divisor.
URI: 
ISSN: 0003-889X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science